# SDR TRBA2009054SUP

- Difficulty date: April 15, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N308AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 309
- Aircraft time: 29,514 hours, 33,057 cycles
- Engine: Pwa PW127
- Engine time: 25,603 hours, 26,205 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 32448716
- Part serial: C38338V
- Condition: Failed
- Location: Lt Engine
- Part time: 8,869 hours, 9,319 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INITIALLY NR 1 FAILED COMPLETELY.  REMOVED AND REPLACED LT ENGINE HMU/MFCU AS PER JIC NR 73-21-61-RAI-10000.  OPS CHECK GOOD AS PER JIC NR 73-21-61-OPT-10000 AND AE MNTC  NR 055007-CS-20000-001.  FCF PASSED.
